# SDR CA061218013

- Difficulty date: November 29, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Boeing 727223
- Aircraft time: 58,493 hours
- Engine: Pwa JT8D15A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H1010153
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE WITH LANDING GEAR SELECTED DOWN.  VISUALLY INSPECTED TO ENSURE NOSE GEAR WAS DOWN AND LOCKED THROUGH VIEWPORT AND CONFORMED NOSE GEAR WAS DOWN AND LOCKED.  AS A PRECAUTIONARY ACTION NOSE GEAR LOCK SWITCH REMOVED AND REPLACED ALONG WITH CONNECTOR D298 IAW MM 32-61-71. FUNCTION CHECKED SERVICEABLE. NO FURTHER OCCURRENCE REPORTED. (TC NR 20061218013)
